# SDR IPXA2016051103217

- Difficulty date: April 23, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 54,186 hours, 12,074 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: AJC70005
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2, CONE CRACK IN VERT STABILIZER AFT SPAR NR 4 BANJO FITTING RT SIDE AT LOWER FWD FASTENER HOLE REPAIRED CRACK IAW EO MD11-5530-46641-A.
